# SDR MZZA0400002

- Difficulty date: August 7, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737823
- Aircraft serial: 28801
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL MID-SECTION EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE.  THE LT AND RT MID EMERGENCY EXIT LIGHT BATTERY PACKS WERE REMOVED AND REPLACED IAW MM.  (K)
